On certain algebraic curves related to polynomial maps
Compositio Mathematica, Volume 103 (1996) no. 3, pp. 319-350.
@article{CM_1996__103_3_319_0,
     author = {Morton, Patrick},
     title = {On certain algebraic curves related to polynomial maps},
     journal = {Compositio Mathematica},
     pages = {319--350},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {3},
     year = {1996},
     zbl = {0860.11065},
     mrnumber = {1414593},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_3_319_0/}
}
TY  - JOUR
AU  - Morton, Patrick
TI  - On certain algebraic curves related to polynomial maps
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 319
EP  - 350
VL  - 103
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_3_319_0/
UR  - https://zbmath.org/?q=an%3A0860.11065
UR  - https://www.ams.org/mathscinet-getitem?mr=1414593
LA  - en
ID  - CM_1996__103_3_319_0
ER  - 
%0 Journal Article
%A Morton, Patrick
%T On certain algebraic curves related to polynomial maps
%J Compositio Mathematica
%D 1996
%P 319-350
%V 103
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_3_319_0
Morton, Patrick. On certain algebraic curves related to polynomial maps. Compositio Mathematica, Volume 103 (1996) no. 3, pp. 319-350. http://www.numdam.org/item/CM_1996__103_3_319_0/

1 Armstrong, M.A.: Groups and Symmetry, Springer Verlag, New York, 1988. | MR | Zbl

2 Batra, A. and Morton, P.: Algebraic dynamics of polynomial maps on the algebraic closure of a finite field, I, Rocky Mountain J. of Math. 24 (1994), 453-481. | MR | Zbl

3 Bousch, T.: Sur Quelques Problèmes de Dynamique Holomorphe, These, Universite de Paris-Sud, Centre d' Orsay, 1992.

4 Branner, B.: The Mandelbrot set, in Chaos and Fractals, R. L. Devaney and L. Keen, eds., AMS Publications, Providence, R.I., 1989, pp. 75-105. | MR

5 Douady, A. and Hubbard, J.H.: Etude Dynamique des Polynomes Complex, I, II, Publications Mathematiques d'Orsay, Universite de Paris-Sud, 1984. | MR | Zbl

6 Eichler, M.: Einführung in die Theorie der algebraischen Zahlen und Funktionen, Birkhäuser Verlag, Basel, 1963. | MR | Zbl

7 Faltings, G.: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), 349-366. | MR | Zbl

8 Flynn, V., Poonen, B. and Schaefer, E.: Cycles of quadratic polynomials and rational points on a genus 2 curve, submitted. | Zbl

9 Hasse, H.: Zahlentheorie, Akademie Verlag, Berlin, 1969. | MR | Zbl

10 Lau, E. and Schleicher, D.: Internal addreses in the Mandelbrot set and irreducibility of polynomials, SUNY Stony Brook, Institute for Mathematical Sciences, Preprint #1994/19.

11 Morton, P.: Characterizing cyclic cubic extensions by automorphism polynomials, J. Number Theory 49 (1994), 183-208. | MR | Zbl

12 Morton, P.: Arithmetic properties of periodic points of quadratic maps, II, preprint, Wellesley College, 1994. | MR

13 Morton, P. and Patel, P.: The Galois theory of periodic points of polynomial maps, Proc. London Math. Soc. (3) 68 (1994), 225-263. | MR | Zbl

14 Morton, P. and Silverman, J.: Periodic points, multiplicities and dynamical units, J. reine angew. Math. 461 (1995), 81-122. | EuDML | MR | Zbl

15 Morton, P. and Vivaldi, F.: Bifurcations and discriminants for polynomial maps, Nonlinearity 8 (1995), 571-584. | MR | Zbl

16 Schleicher, D.: Internal addresses in the Mandelbrot set and irreducibility of polynomials, Ph.D. Dissertion, Cornell University, 1994.

17 Silverman, J.H.: The Arithmetic of Elliptic Curves, Springer-Verlag, New York, 1986. | MR | Zbl

18 Stichtenoth, H.: Algebraic Function Fields and Codes, Universitext Series, Springer-Verlag, Berlin, 1993. | MR | Zbl

19 Vivaldi, F. and Hatjispyros, S.: Galois theory of periodic orbits of polynomial maps, Nonlinearity 5 (1992), 961-978. | MR | Zbl